# SDR MWEA981211

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Skin
- Part number: 591013013
- Condition: Cracked
- Location: Aft Presure Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN UPPER AFT PRESSURE DOOR CORNER.  MTC STOP DRILLED CRACK AND INSTALLED DOUBLER.
